Research

Multiple Intersection Exponents for Planar Brownian Motion


Reference:

Klenke, A. and Morters, P., 2009. Multiple Intersection Exponents for Planar Brownian Motion. Journal of Statistical Physics, 136 (2), pp. 373-397.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s10955-009-9780-7

Details

Item Type Articles
CreatorsKlenke, A.and Morters, P.
DOI10.1007/s10955-009-9780-7
Uncontrolled Keywordsvalues, 2 dimensions, conformal-invariance, intersection exponent, random-walks, critical percolation, brownian motion
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code15281

Export

Actions (login required)

View Item